zbMATH — the first resource for mathematics

On the Nielsen type and the classification for the mapping class group. (English) Zbl 0474.57005

57M99 General low-dimensional topology
57N05 Topology of the Euclidean \(2\)-space, \(2\)-manifolds (MSC2010)
57R50 Differential topological aspects of diffeomorphisms
30F99 Riemann surfaces
20F34 Fundamental groups and their automorphisms (group-theoretic aspects)
Full Text: DOI
[1] Ahlfors, L, Lectures on quasiconformal mappings, () · Zbl 0138.06002
[2] Poénaru, Traveaux de Thurston, Asterix, (1980), in press
[3] \scL. Bers, An extremal problem for quasiconformal mappings and a theorem of Thurston, Acta Math., in press. · Zbl 0389.30018
[4] Bers, L, Nielsen extensions of Riemann surfaces, Ann. acad. sci. fenn., 2, 29-34, (1976) · Zbl 0352.30014
[5] Ford, L, Automorphic functions, (1951), Chelsea New York · Zbl 1364.30001
[6] \scR. Miller, to appear.
[7] Nielsen, J, Surface transformation classes of algebraically finite type, Math.-fys. medd. danske vid. selsk. XXI, 2, 1-89, (1944)
[8] Neilsen, J; Neilsen, J; Neilsen, J, Untersuchungen zur topologie der geschlossenen zweiseitigen flächen, parts I-III, Acta math., Acta math., Acta. math., 58, 87-167, (1932) · JFM 58.0613.01
[9] Nielsen, J, Über gruppen linearer transformationen, Mitt. math. gesellsch. Hamburg, 8, 82-104, (1940) · JFM 66.0085.04
[10] Nielsen, J, Abbildungskalssen endlicher ordnung, Acta math., 75, 23-115, (1942) · Zbl 0027.26601
[11] Nielsen, J, Die struktur periodischer transformationen von flächen, Math.-fys. medd. danske vidensk. selsk. XV, 1, 1-77, (1937) · JFM 63.0553.03
[12] Nielsen, J, Einige Sātz über topologische flächenabbildungen, Acta litt. sci. Szeged, 7, 200-205, (1935) · JFM 61.1354.01
[13] Nielsen, J, Fixpunktfrie afbildninger, Mat. tidsskr. B, (1942)
[14] Nielsen, J, Om topologiske afbildninger af en jordankurve paa sig selv, Mat. tidsskr. B, (1928) · JFM 54.0626.01
[15] \scW. P. Thurston, On the geometry and dynamics of diffeomorphisms of surfaces, I, to appear.
[16] Zimmerman, B, Abbildungsklassen von flächen, (1974), Diplomarbeit Bochum
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.